# SDR CHQA200500144

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 2,452 hours, 1,718 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Unserviceable
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6410 CMH-BOS - ON TAKEOFF ABOUT 1000 AGL, LAVATORY SMOKE BELL WENT OFF.  F/A REPORTED THAT THERE WAS NOT ANY SMOKE IN THE CABIN.  DID NOT DECLARE AN EMERGENCY.  AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  PASSENGERS WERE NOT PREPARED FOR AN EMERGENCY EVACUATION, AS THERE WAS NO SMOKE, AND NO REASON TO SUSPECT A FIRE.  REMOVED AND REPLACED LAVATORY SMOKE DETECTION PANEL AND LAVATORY SMOKE SENSOR.  RAN ENGINE AND COULD NOT DUPLICATE.
